Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

sudden pains 2 weeks after laparoscopy...on bloodthinners

(1 Post)
val4 Thu 24-Mar-16 19:22:30

Hi,
I had laparoscopy 2 weeks ago to remove adhesions that had caused bowel to adhere to ovary and uterine wall. Surgeon said he did lot cutting and few stitches. Im also on warfarin and had been on innohep injections also for 1 week post op. I have been healing quite well, but for last 2 days I am getting severe knifing pain on right side going down into vagina. Painkillers dont seem to be helping. They seem to be worse when I eat. Is this normal? Is it juat my bowel getting back to normal? Have had regular b.m since op(sorry if tmi!). The pain is so bad that I am bent over but goes away again after 30mind except for twinges. My main concern is my warfarin may have messed up my internal healing, but would this have manifested itself before 2 weeks?
Hopefully it is just things settling down but I thought I would be fine by 2 weeks.
Have been to my GP last wek. and she said i should go to A&E if pain is severe, to be on safe side but Im reluctant to go in and it be told its wind pain!!
Hopefully one of you have had similar experience.
Thanks in advance

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now